# SDR DALA2014111106062

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF RT WING FUEL ACCESS DOOR NR 1464C.   CORROSION ON COUNTERSINK HOLES SETTLEMENT AREA WAS REMOVED IAW SRM 51-22-2A. COUNTERSINK HOLES WERE MEASURED MAX DIAMETER, ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED IS .569" IN 3 ADJACENT HOLES THEREFORE WAS FOUND OUT LIMITS IAW SRM 51-22-2A.  ACCESS PLATE WAS REPLACED AND WILL BE INSTALLED UNDER JIC 2800-0390,
